Alert archive / California / Small Craft Advisories in 2011
Small Craft Advisory 293, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Jul 24, 2011, 2:39 AM PDT. It took effect at Jul 24, 2011, 2:00 PM PDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Jul 24, 2011, 2:39 AM PDT (09:39 UTC)
- In effect from
- Jul 24, 2011, 2:00 PM PDT
- Expired
- Jul 24, 2011, 9:00 PM PDT
- In force
- 7 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
694 WHUS76 KMTR 240939 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 239 AM PDT SUN JUL 24 2011 ...GUSTY SOUTHWEST WINDS EXPECTED IN SAN FRANCISCO BAY THIS AFTERNOON... PZZ530-241745- /O.NEW.KMTR.SC.Y.0293.110724T2100Z-110725T0600Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 239 AM PDT SUN JUL 24 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING. * WINDS: SW WINDS 5 TO 15 KT...INCREASING TO 15 TO 25 KT IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
3 follow-up statements
837 WHUS76 KMTR 241544 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 844 AM PDT SUN JUL 24 2011 ...GUSTY SOUTHWEST WINDS EXPECTED IN SAN FRANCISCO BAY THIS AFTERNOON... PZZ530-242345- /O.CON.KMTR.SC.Y.0293.110724T2100Z-110725T0600Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 844 AM PDT SUN JUL 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING. * WINDS: SW WINDS 5 TO 15 KT...INCREASING TO 15 TO 25 KT IN THE AFTERNOON. WINDS WILL SUBSIDE AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
237 WHUS76 KMTR 242140 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 240 PM PDT SUN JUL 24 2011 ...GUSTY SOUTHWEST WINDS EXPECTED IN SAN FRANCISCO BAY THIS AFTERNOON... PZZ570-250545- /O.NEW.KMTR.SC.Y.0294.110725T2100Z-110726T1000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 240 PM PDT SUN JUL 24 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM MONDAY TO 3 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM MONDAY TO 3 AM PDT TUESDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT MONDAY AFTERNOON AND FURTHER INCREASE TO 20 TO 30 KT MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-250545- /O.NEW.KMTR.SC.Y.0294.110725T2100Z-110726T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 240 PM PDT SUN JUL 24 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM MONDAY TO 3 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM MONDAY TO 3 AM PDT TUESDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 20 TO 30 KT MONDAY AFTERNOON AND CONTINUE THROUGH AT LEAST EARLY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-250545- /O.NEW.KMTR.SC.Y.0294.110725T2100Z-110726T1000Z/ POINT REYES TO PIGEON POINT TO 10 NM- 240 PM PDT SUN JUL 24 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM MONDAY TO 3 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM MONDAY TO 3 AM PDT TUESDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT MONDAY AFTERNOON AND CONTINUE THROUGH AT LEAST EARLY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-250545- /O.NEW.KMTR.SC.Y.0294.110725T2100Z-110726T1000Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 240 PM PDT SUN JUL 24 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM MONDAY TO 3 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM MONDAY TO 3 AM PDT TUESDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT MONDAY AFTERNOON AND FURTHER INCREASE TO 20 TO 30 KT MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-250545- /O.NEW.KMTR.SC.Y.0294.110725T2100Z-110726T0400Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 240 PM PDT SUN JUL 24 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TO 9 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM TO 9 PM PDT MONDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT MONDAY AFTERNOON AND CONTINUE THROUGH MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-250545- /O.NEW.KMTR.SC.Y.0294.110725T2100Z-110726T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 240 PM PDT SUN JUL 24 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM MONDAY TO 3 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM MONDAY TO 3 AM PDT TUESDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT MONDAY AFTERNOON AND FURTHER INCREASE TO 20 TO 30 KT MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ535-250545- /O.NEW.KMTR.SC.Y.0294.110725T2100Z-110726T0400Z/ MONTEREY BAY- 240 PM PDT SUN JUL 24 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TO 9 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM TO 9 PM PDT MONDAY. * WINDS: WESTERLY WINDS WILL INCREASE TO 15 TO 25 KT MONDAY AFTERNOON BEFORE SUBSIDING MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-250400- /O.EXT.KMTR.SC.Y.0293.000000T0000Z-110725T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 240 PM PDT SUN JUL 24 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: SW WINDS 5 TO 15 KT...INCREASING TO 15 TO 25 KT IN THE AFTERNOON. WINDS WILL SUBSIDE AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
774 WHUS76 KMTR 250258 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 758 PM PDT SUN JUL 24 2011 ...GUSTY SOUTHWEST WINDS EXPECTED IN SAN FRANCISCO BAY THIS AFTERNOON... PZZ530-250400- /O.CON.KMTR.SC.Y.0293.000000T0000Z-110725T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 758 PM PDT SUN JUL 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: SW WINDS 5 TO 15 KT...INCREASING TO 15 TO 25 KT IN THE AFTERNOON. WINDS WILL SUBSIDE AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-251100- /O.CON.KMTR.SC.Y.0294.110725T2100Z-110726T1000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 758 PM PDT SUN JUL 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM MONDAY TO 3 AM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM MONDAY TO 3 AM PDT TUESDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT MONDAY AFTERNOON AND FURTHER INCREASE TO 20 TO 30 KT MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-251100- /O.CON.KMTR.SC.Y.0294.110725T2100Z-110726T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 758 PM PDT SUN JUL 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM MONDAY TO 3 AM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM MONDAY TO 3 AM PDT TUESDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 20 TO 30 KT MONDAY AFTERNOON AND CONTINUE THROUGH AT LEAST EARLY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-251100- /O.CON.KMTR.SC.Y.0294.110725T2100Z-110726T1000Z/ POINT REYES TO PIGEON POINT TO 10 NM- 758 PM PDT SUN JUL 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM MONDAY TO 3 AM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM MONDAY TO 3 AM PDT TUESDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT MONDAY AFTERNOON AND CONTINUE THROUGH AT LEAST EARLY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-251100- /O.CON.KMTR.SC.Y.0294.110725T2100Z-110726T1000Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 758 PM PDT SUN JUL 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM MONDAY TO 3 AM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM MONDAY TO 3 AM PDT TUESDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT MONDAY AFTERNOON AND FURTHER INCREASE TO 20 TO 30 KT MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-251100- /O.CON.KMTR.SC.Y.0294.110725T2100Z-110726T0400Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 758 PM PDT SUN JUL 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM TO 9 PM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM TO 9 PM PDT MONDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT MONDAY AFTERNOON AND CONTINUE THROUGH MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-251100- /O.CON.KMTR.SC.Y.0294.110725T2100Z-110726T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 758 PM PDT SUN JUL 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM MONDAY TO 3 AM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM MONDAY TO 3 AM PDT TUESDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT MONDAY AFTERNOON AND FURTHER INCREASE TO 20 TO 30 KT MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ535-251100- /O.CON.KMTR.SC.Y.0294.110725T2100Z-110726T0400Z/ MONTEREY BAY- 758 PM PDT SUN JUL 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM TO 9 PM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM TO 9 PM PDT MONDAY. * WINDS: WESTERLY WINDS WILL INCREASE TO 15 TO 25 KT MONDAY AFTERNOON BEFORE SUBSIDING MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Jul 23, 9:55 PM PDT, 4 hours 44 minutes earlier.
Area forecast discussion, Jul 23, 9:55 PM PDT, 4 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 955 PM PDT SAT JUL 23 2011 DISCUSSION...AS OF 9:00 PM SATURDAY...CLOUDS HAVE STARTED TO SPREAD INLAND FROM THE COAST THIS EVENING AND BASED ON THE SATELLITE FOG PRODUCT...THEY APPEAR TO BE ADVANCING FAIRLY FAST TO THE EAST. W-E GRADIENT IS MODERATE AT 3 MB WHILE THE N-S PIECE IS JUST 0.5 MB. AT THE SAME TIME THE MARINE LAYER IS STILL CLOSE TO 2000 MB. WITH LITTLE CHANGE FORECAST FOR THE SURFACE GRADIENTS THE NEXT 24 HOURS...EXPECT WIDESPREAD CLOUDS OVERNIGHT TONIGHT INTO THE MORNING HOURS. COASTAL SPOTS IN MANY CASES WILL STRUGGLE TO CLEAR AND COULD LOCALLY STAY CLOUDY THROUGH THE ENTIRE DAY. AFTER LOWS IN THE UPPER 40S TO MID 50S TONIGHT (EXCEPT ABOVE 2000 FEET WHERE SOME LOCATIONS WILL STAY IN THE 60S) HIGHS WILL END UP BEING GENERALLY IN THE 60S AT THE COAST WITH 70S AND 80S INLAND. LOOK FOR EVEN COOLER WEATHER INLAND FOR MONDAY AS THE MARINE LAYER INCREASES DUE TO AN APPROACHING TROF. AT THIS TIME THE ENTIRE FIRST HALF OF NEXT WEEK LOOKS COOLER THAN NORMAL WITH WIDESPREAD CLOUDS EACH NIGHT. WE ARE STILL EXPECTING A RETURN TO WARMER WEATHER BY THE END OF NEXT WEEK AS A RIDGE OF HIGH PRESSURE TO THE EAST ATTEMPTS TO EXPAND ACROSS CALIFORNIA. LATEST MODEL GUIDANCE IN HAS BACKED OFF A BIT COMPARED TO YESTERDAY SO THE ODDS OF A HEATWAVE HITTING US NOW LOOKS A BIT LESS LIKELY. WITH THAT SAID...WE SHOULD WARM BACK AT LEAST TO NORMAL VALUES FOR MOST SPOTS. && AVIATION...AS OF 9:55 PM PDT SATURDAY...WIDESPREAD STRATUS OVER THE OCEAN WILL GRADUALLY MOVE INLAND TONIGHT PER A MARINE LAYER THAT IS ROUGHLY 2 THOUSAND FEET DEEP AND ONSHORE WINDS. VICINITY OF KSFO....VFR CONDITIONS FORECAST FOR A FEW MORE HOURS. MVFR CIGS ARE POSSIBLE BY 10Z...CONTINUING THROUGH ABOUT 17-18Z SUNDAY. WEST TO NORTHWEST WINDS GUSTING TO 23KT TIL ABOUT 03Z. KSFO BRIDGE APPROACH...LOW CIGS WILL DEVELOP EARLIER OVERNIGHT. MONTEREY BAY AREA TERMINALS...IFR CIGS TONIGHT. && .MTR WATCHES/WARNINGS/ADVISORIES... .TNGT...SMALL CRAFT ADVISORY...SF BAY UNTIL 11 PM. && PUBLIC FORECAST: BELL AVIATION/MARINE: CANEPA
The office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 2:40 PM PDT | Small Craft Advisory | MTR | 4 days |
Nearby
Small Craft Advisories in California, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.